Header menu link for other important links
Second order F-pseudolinearity in multiobjective nonlinear programming
P. Pandian,
Published in
Volume: 4
Issue: 25-28
Pages: 1307 - 1318
A new class of functions namely, second order F-pseudolinear functions which is weaker than second order F-convex functions, is introduced. Sufficient optimality conditions for properly efficiency and mixed type duality theorems for multiobjective nonlinear programming problems are established under the assumptions of second order F-pseudolinearity and second order F-quasiconvexity.
About the journal
JournalInternational Journal of Mathematical Analysis